# SDR AU960296

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-30
- Engine: Lyc IO320B1A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: R Engine Cyl Sec
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE NO3 CYLINDER CRACKED IN AREA OF EXHAUST PORT - CRACK LENGTH 50.8MM (2IN)
